Are the problems you are experiencing the MAV symptoms returning or withdrawal from the meds? Sometimes it is hard to tell the difference.
I was on Lexapro for about 2 years and when I decided to come off I did it very, very gradually. It probably took me 8-9 months or so to be off completely. This was before my vertigo and I was on it for depression. I was up to 15 mgs and was cutting my pills in quarters so I could cut back in tiny increments, plus I would only cut back every other day. Each time I cut back I would have brain zaps something fierce. Once those stopped I would stay at the new level for a couple weeks and then cut back again. I'm sure I went slower than the average person.
Earlier this year I was on nortrip for a month but had to stop because it gave me terrible insomnia. I was only on 10mgs for a month and cut it out cold turkey. I started sleeping better almost immediately but do remember having brain zaps again. I didn't think that would happen on such a small amount for such a short period of time.
My best advice would be of course to go with what the doctor says. Beyond that I would say go very slow. It really stinks that we have to have so many problems with this and that there is no one treatment that fits everyone.
Severe vertigo attacks, constant feelings of motion sickness.
Some luck with gf, low sodium diet, daily hctz, and meclizine/valium as needed to get through the bad days.
I want to treat the root cause of this rather than the symptoms.